# SDR VNAA202508030002

- Difficulty date: May 28, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON EXTERNAL FUSELAGE SKIN BTW FS1069.75 TO FS1098.20 IN AREA COVERED BY RH VENTRAL FIN FAIRING. DENTS ON EXTERNAL FUSELAGE SKIN BTW FS1069.75 TO FS1098.20 IN AREA COVERED BY RH VENTRAL FIN FAIRING WERE REPAIRED PER REO 670-51-00-085 REV. -A AND REO 690-53-61-1626 REV. --
